# SDR C2XA08CL029

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 20,213 hours, 19,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD.
